# SDR SWIA200718791

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 13,043 hours, 11,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OVERHEAD EMERGENCY LIGHT IS BURNED OUT, FLIGHT NR 5901.  REPLACED LAMP.  OPS CHECK GOOD.
